Is CVS Health Non-Drowsy Allergy Relief-D Pseudoephedrin Sulfate, USP Oat Free?
Why it's a maybe for oat free
- pregelatinized starch
pregelatinized starch
Dietitian noteStarch can be derived from a variety of grains. If the product doesn't specify the specific grain used and/or does not state oat-free, we recommend you contact the manufacturer.
Note by Team Spoonful, Clinical nutrition experts
Keep checking with Spoonful
Explore available ingredient explanations and check other groceries against your dietary needs.

Ingredients
Calcium carbonate, colloidal silicon dioxide, hydroxypropyl cellulose, hypromellose, iron oxide black, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, sodium alginate, sodium citrate, tale and titanium dioxide.
Check CVS Health Non-Drowsy Allergy Relief-D Pseudoephedrin Sulfate, USP against your own diets in the app.
Take it with you
Scan to open CVS Health Non-Drowsy Allergy Relief-D Pseudoephedrin Sulfate, USP in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
Explore other diets
Often paired with Oat Free
This product may or may not be gluten free as it lists 1 ingredient that could contain gluten depending on the source. We recommend contacting the manufacturer directly to confirm.
Details →Yes! We believe this product is Soy free as there are no Soy ingredients listed on the label.
Details →Similar Products
Vicks DayQuil Cold and Flu Medicine, 24 LiquiCaps, Daytime, Non-Drowsy Relief for Cough, Sore Throat, Fever, Congestion
Allegra Tablets 24 Hrs Non-Drowsy Indoor/Outdoor Allergy Relief 15 ea
Claritin 24-Hour Non-Drowsy Allergy Tablets, Loratadine 10 mg, Antihistamine, 10 Count
Sudafed PE® Non-Drowsy Sinus Congestion Maximum Strength Tablets 18 ct Box
Allegra Adult 24HR Tablet 180 mg, Allergy Relief
About this product
Unknown · Piece


